# SDR HALA2023021000022

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 35,296 hours, 5,489 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-MCDU#2 INOP.  REPLACED #2 MCDU PART # OFF 4089740 SN OFF 36044227 PART # ON D50A000-100 SN #ON D1006228 PART EFFECTIVITY VERIFIED PER A/C IPC R/R PER A330 AMM 22-83 STANLEY BOWMAN 568951. PERFORMED AFS TEST PER A330 AMM 22-96-00 TEST PESSED OK FOR SERVICE. UNIT, DISPLAY, OFF 33-2282-9-0003 44227 ON 33-2282-9-0003 06228.
